I am 40ever since I had taken antibiotics for my

Patient

Q: I am 40..ever since I had taken antibiotics for my vaginal cyst I face this problem of spottting even after 15 or so days after my periods.. I want to know the reason for this.I have not removed my cyst yet as it has not caused me any pain but I had previously drained it out and the cyst appeared again.Please help me!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews